MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CURVED BROAD LCP® PLATE 12 HOLES/229MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CURVED BROAD LCP® PLATE 12 HOLES/229MM; PLATE, FIXATION, BONE
Model Number 226.622
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Date of birth not available for reporting it is unknown when plate broke.Original implant unknown date in (b)(6) 2017.Explant date unknown date in 2018.Device has not been returned for investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent revision surgery in (b)(6) 2017 due to loose wires and screws (unknown manufacturer).In (b)(6) 2018, it was determined the patient's synthes plate snapped in half and she had to have additional surgery for all new hardware to be implanted.She was using a walker and only partial weight bearing on that leg.The patient originally fractured left femur in (b)(6) 2017.The devices were originally implanted during an open reduction internal fixation (orif) of her left femur in (b)(6) 2017.This is report 1 of 1 for (b)(4).

Brand Name
4.5MM CURVED BROAD LCP® PLATE 12 HOLES/229MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7403645
Report Number2939274-2018-51521
Device Sequence Number18849774
Product Code HRS
UDI-Device Identifier10886982159168
UDI-Public(01)10886982159168(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number226.622
Device Catalogue Number226.622
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight70